Authors: Ostrogorski, Tatjana 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The Laplace transform on homogeneous cones
Journal: Integral Transforms and Special Functions
Volume: 6
Issue: 1-4
First page: 265
Last page: 276
Issue Date: 1-Jan-1998
Rank: M22
ISSN: 1065-2469
DOI: 10.1080/10652469808819171
We generalize to ℝn a classical Abelian type theorem for the asymptotic behaviour of the Laplace transform. The functions are defined on homogeneous cones and we use Vinberg's theory for working on these cones.
Keywords: Abelian theorem | Asymptotic behaviour | Homogeneous cones | Laplace transform | Vinberg algebras
Publisher: Taylor & Francis
Project: Science Fund of Serbia, Grant 0401A

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.